Couldn't find what you looking for?

TRY OUR SEARCH!

I have a brown vaginal spoting I started taking birth control pills about three month ago. I also had a abortion around five months ago and I am currently sexual active. Me and my boyfriend have unprotected sex and I have very regular periods!!! My last period had a regular flow but only lasted two days and my periods normal last seven days. I took a home pregnacy test befor I started the BC pills and just took another pregnacy test today, they where both "neg" The brown blood comes out in large amouts when I'm on the toilet and I have to push! When I whip myself and theres alot on the tissue. This has been going on for around five days. Help??????

Loading...

this could be erratic pill taking, or breakthrough bleeding, breakthrough bleeding is common in the first 3 months of taking the pill, see the leaflet that came with your pill packet for more info.
Reply

Loading...